research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
REGULAR PROPERTIES OF SEMIGROUP RINGS
الانتظام لحلقات أشباه الزمر

Author: Sadiq A.Mehdi صادق عبد العزيز مهدي
Journal: Al-Qadisiyah Journal of pure science مجلة القادسية للعلوم الصرفة ISSN: 19972490 Year: 2010 Volume: 15 Issue: 4 Pages: 121-134
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

Let A be a ring with unity and S be a semigroup . One of the most important problems in modern algebra is to find the sufficient and necessary conditions on A and S so that the semigroup ring A[S] has an algebraic property P .In this paper , we have discussed this problem for the cases where P is (p- regular) in the sense of Von Neumann .

إذا كانت A حلقة واحدية وكانتS شبه زمرة فإننا نجد في الأبحاث والدراسات الجبرية الحديثة اهتماماً كبيراً بإيجاد الشروط اللازمة والكافية الواجب وضعها على الحلقة A وعلى شبه الزمرة S حتى تمتلك حلقة شبه الزمرة A[S] خاصية معينة P ، حيث P خاصية جبرية ما .في هذا البحث قمنا بإيجاد الشروط اللازمة والكافية حتى تكون حلقة شبه الزمرة منتظمة ،وهل هذه الشروط كافية او لازمة حتى تكون حلقة شبه الزمرة - منتظمة حسب مفهوم فون نيومان .

Keywords

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Year
From To Submit

2010 (1)